# SDR DL76L080029

- Difficulty date: January 9, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 83,086 hours, 12,500 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311T32819
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SB 767-54-0080, A CRACK WAS FOUND IN ONE OF THE FASTENER HOLES IN THE AFT BULKHEAD FITTING.  THE HOLE WAS REAMED TO REMOVE THE CRACK AND A BUSHING WAS INSTALLED TO RETURN THE HOLE TO THE DESIGN DIAMETER PER ER/A INSTRUCTIONS.
